# SDR AWXA200601260

- Difficulty date: July 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC-4 NO NR. 5945288. CORROSION LOCATED ON FLOORBEAM - Y 765  PASSENGER CABIN FRAME 64 + 10". FLOORBEAM WAS REPLACED IAW SRM A319 51 - 42 - 11 AND 51 - 72 - 11 LOCATED BETWEEN FR 64 TO FR 66 - Y 765 PASSENGER CABIN FLOOR STRUCTURE.
